# SDR DL757000848

- Difficulty date: April 29, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 39,921 hours, 19,712 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 141T480150
- Part serial: 97330H1934
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND FUMES IN COCKPIT COMING FROM UNDER F/O GLARESHIELD.  DIVERTED TO KIAH.  FOUND LOWER TERMINAL R-1 WINDOW BURNED AND BROKEN OFF.  REPLACED WINDSHIELD AND CONTROLLER.
